MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number CCWET0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Edema (1791); Dry Eye(s) (1814); Flashers (1864); Vitreous Floaters (1866); Foreign Body Sensation in Eye (1869); Blurred Vision (2137); Visual Disturbances (2140); Excessive Tear Production (2235); Discomfort (2330); Eye Pain (4467); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, on (b)(6) 2023 the patient went for clear lens evaluation and complained of blurred vision in both eyes.On (b)(6) 2023 post operative visit patient had noticed foreign body sensation , microcystic edema and photophobia.On (b)(6) 2023 the patient noticed blurred vision, flashes, shadow, foreign body sensation, peripheral in affected eye.On (b)(6) 2023 visit observed noticed blurred vision and photophobia.On (b)(6) 0.2mm temp plugs post lasik.The patient complaints that eyes felt tired.On (b)(6) 2023 noticed irritation in eye , tearing, light sensitivity and blurry vision given treatment with lotemax.On (b)(6) 2023 patient had dry eyes and posterior capsular opacification.On (b)(6)2023 the iol was exchanged for another lens model one month following the initial implant procedure.Clinical reason for explant was residual astigmatism.After surgery patient able to do all work without glasses.This report is associated with the left eye.Additional information has been requested.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17451571
Report Number1119421-2023-01383
Device Sequence Number7416041
Product Code POE
UDI-Device Identifier00380652405751
UDI-Public00380652405751
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Model NumberCCWET0
Device Catalogue NumberCCWET0.190
Device Lot Number15346429
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2023
Initial Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARGOS BIOMETER; CARTRIDGE D; CLAREON MONARCH IV; HEALON DUET; ORA
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age55 YR
Patient SexMale